Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes on the arms and legs while on Zantac?

I have been taking Zantac for 3 days 150 mg 2 X a day and just now I realize I have a rash on the arms & legs. I also take prescription drugs of Fenofibrate 160 mg.,so or 20 mg. and celeZA 40 mg, a baby aspirin, and magnesium. Am I having a reaction or a side effect so to speak?
Thu, 21 Feb 2019
Report Abuse
General & Family Physician 's  Response
Hello,

You should not take all the medications at a time. Sometimes, drug reaction can occur to cause side effects like what you are experiencing. It looks like an allergic reaction either due to drug interaction or some other cause like food intolerance, insect bite, etc.

Stop all medications for a while and take antihistamines like Avil-25mg or Levocetirizine, to help the rashes get reduced. You can visit ER, get examined & take injections for faster action.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes rashes on the arms and legs while on Zantac?

Hello, You should not take all the medications at a time. Sometimes, drug reaction can occur to cause side effects like what you are experiencing. It looks like an allergic reaction either due to drug interaction or some other cause like food intolerance, insect bite, etc. Stop all medications for a while and take antihistamines like Avil-25mg or Levocetirizine, to help the rashes get reduced. You can visit ER, get examined & take injections for faster action. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Nupur K, General & Family Physician